# SDR COMA9730005

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Pot
- Part number: 856MI
- Condition: Inoperative
- Location: Lt Flap
- Part time: 22,371 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LIGHT ON OVERHEAD PANEL ILLUMINATED.  REPLACED LEFT FLAP POSITION POT, OPERATIONAL CHECK GOOD.
